# SDR ULX2004F00012

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N230LA
- Make and model: Snias AS350B2
- Aircraft serial: 3318
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8823
- Condition: Failed
- Location: Engine
- Part time: 2,550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO OUTPUT;  OVERLOADED, CAUSING ARMATURE SHORTING, BRUSHES DESTROYED.  MONITOR ELECTRICAL LOAD.
